ResearcherID Thomson Reuters  

Afanasyev, Valeriy I.
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-5041-2016
URL: http://www.researcherid.com/rid/Q-5041-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Functional limit theorems for the decomposable branching process with two types of particles
 Author(s): Afanasiev, V. I.
 Source: Discrete Mathematics and Applications Volume: 26 Issue: 2 Pages: 71-88 Published: 2016
 Times Cited: 3
 DOI: 10.1515/dma-2016-0006
added
25-Jan-17
2.  Title: On a Decomposable Branching Process with Two Types of Particles
 Author(s): Afanasyev, V. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 1-12 Published: 2016
 Times Cited: 0
 DOI: 10.1134/s0081543816060018
added
25-Jan-17
3.  Title: CONDITIONAL LIMIT THEOREM FOR THE MAXIMUM OF A RANDOM WALK IN RANDOM ENVIRONMENT
 Author(s): Afanasyev, V. I.
 Source: Theory of Probability and Its Applications Volume: 58 Issue: 4 Pages: 525-545 Published: 2014
 Times Cited: 2
 DOI: 10.1137/s0040585x97986746
added
25-Jan-17
4.  Title: Conditional limit theorems for intermediately subcritical branching processes in random environment
 Author(s): Afanasyev, V. I.; Boinghoff, C.; Kersting, G.; et al.
 Source: Annales De L Institut Henri Poincare-Probabilites Et Statistiques Volume: 50 Issue: 2 Pages: 602-627 Published: 2014
 Times Cited: 8
 DOI: 10.1214/12-aihp526
added
25-Jan-17
5.  Title: ABOUT TIME OF REACHING A HIGH LEVEL BY A RANDOM WALK IN A RANDOM ENVIRONMENT
 Author(s): Afanasyev, V. I.
 Source: Theory of Probability and Its Applications Volume: 57 Issue: 4 Pages: 547-567 Published: 2013
 Times Cited: 3
 DOI: 10.1137/s0040585x97986175
added
25-Jan-17
6.  Title: High level subcritical branching processes in a random environment
 Author(s): Afanasyev, V. I.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 282 Issue: 1 Pages: 4-14 Published: 2013
 Times Cited: 1
 DOI: 10.1134/s0081543813060023
added
25-Jan-17
7.  Title: Limit Theorems for Weakly Subcritical Branching Processes in Random Environment
 Author(s): Afanasyev, V. I.; Boinghoff, C.; Kersting, G.; et al.
 Source: Journal of Theoretical Probability Volume: 25 Issue: 3 Pages: 703-732 Published: 2012
 Times Cited: 13
 DOI: 10.1007/s10959-010-0331-6
added
25-Jan-17
8.  Title: BROWNIAN HIGH JUMP
 Author(s): Afanasyev, V. I.
 Source: Theory of Probability and Its Applications Volume: 55 Issue: 2 Pages: 183-197 Published: 2011
 Times Cited: 2
 DOI: 10.1137/s0040585x97984747
added
25-Jan-17
9.  Title: INVARIANCE PRINCIPLE FOR A CRITICAL GALTON-WATSON PROCESS ATTAINING A HIGH LEVEL
 Author(s): Afanasyev, V. I.
 Source: Theory of Probability and Its Applications Volume: 55 Issue: 4 Pages: 559-574 Published: 2011
 Times Cited: 0
 DOI: 10.1137/s0040585x97985066
added
25-Jan-17
10.  Title: INVARIANCE PRINCIPLE FOR THE CRITICAL BRANCHING PROCESS IN A RANDOM ENVIRONMENT ATTAINING A HIGH LEVEL
 Author(s): Afanasyev, V. I.
 Source: Theory of Probability and Its Applications Volume: 54 Issue: 1 Pages: 1-13 Published: 2010
 Times Cited: 3
 DOI: 10.1137/s0040585x97984061
added
25-Jan-17
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: